... day. I have had GI problems for a couple years and it makes me really sick when I eat and after, has anyone had this problem and has it went away if you got off oxy? They can not figure out what is wrong with me I have had all the GI test and all the prostate and bladder test. I have a hard time peeing and eating and it fells like I'm blotted and can't get rid of gas. I also take 200mg zoloft a day and zanaz at night with ambian 12mg time release. I am really at my end I am tired of being so sick can anyone give me some insite.
You are on a lot of Oxy and it can make it difficult to pee in some people. It can restrict the urethra. It does slow motility in the GI tract too so food moves very slowly because it slows peristalsis which is the movement of the smooth muscle. This is what digests our food. When this is slowed it can cause bloating, nausea and a feeling of fullness. Opioids are notorious for causing nausea. The new formulation also has a polymer added that is very sticky. It is added to prevent the tablet from crushing into powder and it also is to gel up when an abuser tries to dissolve it to shoot up. This may be causing you problems as well. Are you taking anything like Colace or Miralax? You might try some Miralax to get the digestive tract moving so your food is not sitting in the gut for a long time. Also be sure that you drink plenty of water. This offsets the stickiness of the polymer and it helps to prevent constipation. Have you tried any medications like Flomax for your urination problems? That may help you get your urine going. Getting off the Oxy or reducing your dose would certainly help especially if it is what is causing the problem. How is your pain levels? You might try to see if switching long acting opioids would help. You could try MSContin, Opana or Fentanyl patches.
- OxyContin Information for Consumers
- OxyContin Information for Healthcare Professionals (includes dosage details)
- Side Effects of OxyContin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 May 2010 • 3 answers
Posted 5 May 2012 • 3 answers
Posted 4 Jul 2013 • 2 answers
Posted 27 Oct 2014 • 2 answers
Posted 16 Aug 2017 • 2 answers